MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ILAB POLARIS MULTI-MODALITY GUIDANCE SYSTEM; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

BOSTON SCIENTIFIC CORPORATION ILAB POLARIS MULTI-MODALITY GUIDANCE SYSTEM; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number 8864
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/28/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that polaris cannot boot up occurred.The target lesion was located in the coronary artery.A polaris mmg system was used.During preparation.The technician wants to start up polaris but was unable to boot up.The screen showed nothing so they decided to cancel/reschedule the procedure.Patient was already sedated when the problem occurred but patient was stable.

Brand Name
ILAB POLARIS MULTI-MODALITY GUIDANCE SYSTEM
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10083296
Report Number2134265-2020-06321
Device Sequence Number2848953
Product Code DQK
UDI-Device Identifier08714729946106
UDI-Public08714729946106
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K151613
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number8864
Device Catalogue Number8864
Device Lot Number0000201236
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/28/2020
Initial Report FDA Received Date05/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1